# SDR R61A2020121500879

- Difficulty date: November 24, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK LT HORIZ STAB LEADING EDGE CRACK FOUND IN RIB 9.  REPLACED ON AAR NRC 4500812-3000-005, PER ARM 51-41-02.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.
